Recall of Children’s Panadol Baby Drops dosing device

A RECALL of Children's Panadol Baby Drops Syringe dosing device has begun due to the inaccurate placement of the dosing indicator on the syringe.

Following initial investigations, this appears to be a rare incident and a low safety risk, however, in the best interests of consumer safety and in consultation with the Therapeutic Goods Administration (TGA), the company has decided to undertake a voluntary recall.

GlaxoSmithKline (GSK) is requesting that consumers check their Children's Panadol Baby Drops product that comes with a syringe to check the alignment of the dosing indicator which should start right at the tip instead of after a gap.

The only component impacted is the syringe therefore consumers may choose to dispose of the incorrect syringe and continue using the product with another suitable syringe.

"If a child has been dosed using an incorrect syringe following the label instructions, there is a low risk to the health of the child," GSK medical director Dr Andrew Yeates said. Concerned parents should ring the Poisons Information Centre on 131 126. or go to a hospital.



Stylish, modern home perfect for a large family on Northside

Stylish, modern home perfect for a large family on Northside

Four bedroom, two bathroom property is featured as house of the week

New attractions are bringing more buyers to the Cap Coast

premium_icon New attractions are bringing more buyers to the Cap Coast

Real estate market is picking up as more people are visiting town

Tenders called for major schools energy program

premium_icon Tenders called for major schools energy program

800 Queensland state schools will have their energy use cut

Local Partners